MAUDE Adverse Event Report: AVANOS MEDICAL INC. INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 18FR DILATOR; DH EF PERC PLACEMENT PRODUCTS

AVANOS MEDICAL INC. INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 18FR DILATOR; DH EF PERC PLACEMENT PRODUCTS
Model Number 98431
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record and udi number are in-progress.All information reasonably known as of 10-mar-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
Avanos medical received a single report that referenced two different incidences, which were associated with separate units, involving two different events.This is the second of two reports.Refer to 9611594-2025-00045 for the first event.It was reported an "the patient is then awakened.Another stud fell spontaneously in the recovery room.No reoperation after breakage of 3rd, patient remained with 2 studs.Patient discharged.".
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30342255, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 03-sep-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 18FR DILATOR
Common Device Name
DH EF PERC PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key21577168
Report Number9611594-2025-00046
Device Sequence Number18327195
Product Code KGC
UDI-Device Identifier00350770984315
UDI-Public(01)00350770984315(240)109843106(11)240827(17)260626(10)30342255
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K080253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2026
Device Model Number98431
Device Catalogue Number98431
Device Lot Number30342255
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age16 YR
Patient SexMale
Patient Weight53 KG